MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG
Model Number 3716
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
 it was reported the patient stopped recharging her ipg as recommended.In turn, her ipg became inoperable over time.As a result, her ipg was explanted and replaced with a different model.Therapy was restored post-op.

Brand Name
EON RECHARGEABLE IPG, 16-CHANNEL
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7885234
Report Number1627487-2018-08877
Device Sequence Number13510081
Product Code LGW
UDI-Device Identifier05414734405409
UDI-Public05414734405409
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2009
Device Model Number3716
Device Catalogue Number3716
Device Lot Number69564
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL: 3181, SCS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient Age47 YR